# SDR USAASB96038

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828202
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJU - FLT 1041 - RIGHT PACK TRIPPED, COULD NOT RESET.  LEFT PACK RESET THEN TRIPPED AGAIN.  LEFT PACK CONTINUALLY TRIPS.  MAINTENANCE REPLACED RIGHT PRIMARY HEAT EXCHANGER.  OPS CHECKS SATISFACTORY.  (X)
